# SDR 20000720SH022

- Difficulty date: May 16, 2000
- Submitted: July 20, 2000
- Operation: General aviation
- Aircraft: N1275N
- Make and model: Cessna 208B
- Aircraft serial: 208B0756
- Engine: Pwa PT6A114A
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Valve
- Part number: 304903802
- Condition: Failed
- Location: Engine
- Part time: 321 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

MANUFACTURER RECALLED THIS SPECIFIC COMPRESSOR BLEED VALVE FOR TESTING OF INTERNAL PACKING FOR DEFECTS.  BLEED VALVE SERIAL NUMBER FELL OUTSIDE OF ANY AD OR SB.  (X)
